Re: [MOL] Subject of Pain/Chris [01216] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Subject of Pain/Chris



I am a long term steroid user (because of the Addisons Disease) and I have
much pain in the back, legs, hips and yes even the butt; but I had back
pains long before steroids.  My pain has gotten worse due to some other
medications I have to take.  When it gets so bad, the Doctor takes me off of
the med for 1 week and right back on.  The drug is Zorcor.  Luv u two!
lillian


We invite you to take a look at our Album.
www.angelfire.com/sc/molangels/index.html

  ( Very informational, good tips, Molers pictures, art work and much
more....

----- Original Message -----
From: <CCR417@aol.com>
To: <mol-cancer@lists.meds.com>
Sent: Monday, November 27, 2000 2:44 PM
Subject: Re: [MOL] Subject of Pain


> In a message dated 11/27/2000 1:35:55 PM Eastern Standard Time,
> COrla45218@aol.com writes:
> >
> >    My question is "can chemo itself cause bone pain"?.  I am in severe
> lower
> >  back pain and also pain in the collar bone.  If my bone scan is so much
> >  better I cannot understand why the pain is getting so much worse.
>
> Oh, Carol, is that EVER a re-run! :)   My father has had backaches since
he
> started chemo (carboplatin and gemzar - and initially taxotere w/
> carboplatin) the first time.  The nurse said it's not from the chemo
itself,
> but from the pre- and post-chemo shots.  I think it's the steroids.  His
bone
> scans are clean too and have been all along.  -chris
> ------------------------------------------------------------------------
> This is an automatically-generated notice.  If you'd like to be removed
> from the mailing list, please visit the Medicine-On-Line Discussion Forum
> at <http://www.meds.com/con_faq.html>, or send an email message to:
> majordomo@lists.meds.com
> with the subject line blank and the body of the message containing the
line:
> unsubscribe mol-cancer your-email-address
> where the phrase your-email-address is replaced with your actual email
> address.
> ------------------------------------------------------------------------
>

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------